发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Comment on “Existence of heteroclinic and homoclinic orbits in two different chaotic dynamical systems” [Appl. Math. Comput. 218 (2012) 11859–11870]

Comment on “Existence of heteroclinic and homoclinic orbits in two different chaotic dynamical systems” [Appl. Math. Comput. 218 (2012) 11859–11870]

Algaba, Antonio; Fernández-Sánchez, Fernando; Merino, Manuel; Rodríguez-Luis, Alejandro J.
  • 期刊名称Applied Mathematics and Computation
  • 作者Algaba, Antonio; Fernández-Sánchez, Fernando; Merino, Manuel; Rodríguez-Luis, Alejandro J.
  • 卷第244卷
  • 印刷ISSN0096-3003
  • 文件大小467.04KB
  • 发表时间2014-10
  • DOI10.1016/j.amc.2014.06.085
  • 页码49-56
← 返回【学霸图书馆】主页